Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 159, Number 4, 2012

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Preface
pp. 935-935(1)
Authors: Eudave-Muñoz, M.; García-Ferreira, S.; Kawauchi, A.; Nogura, T.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

The complete splitting number of a lassoed link
pp. 959-965(7)
Author: Shimizu, A.

Favourites:
ADD

Finite type invariants of order 3 for a spatial handcuff graph
pp. 966-979(14)
Authors: Kanenobu, T.; Sugita, K.

Favourites:
ADD

Seifert fibered surgeries with distinct primitive/Seifert positions
pp. 980-989(10)
Authors: Eudave-Muñoz, M.; Miyazaki, K.; Motegi, K.

Favourites:
ADD

Artin presentations and fundamental groups of 3-manifolds
pp. 990-998(9)
Author: Armas-Sanabria, L.

Favourites:
ADD

Polynomial invariants and quandles of twisted links
pp. 999-1006(8)
Author: Kamada, N.

Favourites:
ADD
Favourites:
ADD

Differences of Alexander polynomials for knots caused by a single crossing change
pp. 1016-1025(10)
Authors: Nakanishi, Y.; Okada, Y.

Favourites:
ADD
Favourites:
ADD

Formula Not Shown - and Formula Not Shown -category of manifolds
pp. 1052-1058(7)
Authors: Gómez-Larrañaga, J. C.; González-Acuña, F.; Heil, W.

Favourites:
ADD

On minimal elements for a partial order of prime knots
pp. 1059-1063(5)
Author: Nagasato, F.

Favourites:
ADD

Exceptional surgeries on Formula Not Shown -pretzel knots
pp. 1064-1073(10)
Authors: Ichihara, K.; Jong, I. D.; Kabaya, Y.

Favourites:
ADD

On some classes of hyperbolic knots with the 3-sphere surgery
pp. 1074-1084(11)
Authors: Cavicchioli, A.; Saito, T.

Favourites:
ADD
Favourites:
ADD

On pallets for Fox colorings of spatial graphs
pp. 1092-1105(14)
Author: Oshiro, K.

Favourites:
ADD
Favourites:
ADD

A distance for diagrams of a knot
pp. 1122-1131(10)
Author: Miyazawa, Y.

Favourites:
ADD
Favourites:
ADD

Universal G-spaces for proper actions of locally compact groups
pp. 1159-1168(10)
Authors: Antonyan, N.; Antonyan, S. A.; Varela-Velasco, R. n.

Favourites:
ADD

Orthocompactness versus normality in hyperspaces
pp. 1169-1178(10)
Authors: Hirata, Y.; Kemoto, N.

Favourites:
ADD

Fibrant extensions of free G-spaces
pp. 1179-1186(8)
Authors: Bykov, A.; Juan, A. T.

Favourites:
ADD

Extending paired multifunctions
pp. 1187-1194(8)
Author: Gutev, V.

Favourites:
ADD

Computing the Conway polynomial of several closures of oriented 3-braids
pp. 1195-1209(15)
Authors: Lizárraga-Navarro, D. A.; Cabrera-Ibarra, H.; Hernández-Villegas, L. Y.

Favourites:
ADD

Classifying Voronoi graphs of hex spheres
pp. 1210-1218(9)
Author: Cruz-Cota, A. H.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

The colorings of homeomorphisms on connected graphs
pp. 1236-1245(10)
Author: Chinen, N.

Favourites:
ADD

Characterizing filters by convergence (with respect to filters) in Banach spaces
pp. 1246-1257(12)
Authors: García-Ferreira, S.; Pino-Villela, H. S.

Favourites:
ADD

A countably compact free Abelian group of size continuum that admits a non-trivial convergent sequence
pp. 1258-1265(8)
Authors: Boero, A. C.; Garcia-Ferreira, S.; Tomita, A. H.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more